Extension of Lacunary Statistical Convergence on Vector Valued Double Difference Sequence Space

Open access

Abstract

In this paper the concepts of lacunary vector valued double sequences and Δ11-lacunary statistical convergent vector valued double difference sequences have been introduced. Further, the purpose of this work is to extend the known sequence space in the literature for ordinary single sequences to the double sequence space Δ11Nθr;s (E) of lacunary strongly convergent vector valued double sequences. Some inclusion relations among them are also established. Lastly, this paper deals with some results which establish the relationship between various lacunary methods.

[1] A. Basu and P. D. Srivastava, -lacunary strong A-convergent vector valued di erence sequences with respect to a sequence of Orlicz functions and some inclusion relations, Int. J. Pure Appl. Math., 11 (3) (2004), 335-353.

[2] A. Basu and P. D. Srivastava, Generalized vector valued double sequence space using modulus function, Tamkang Journal of Mathematics, 38(4) (2007), 347-366.

[3] A. Pringsheim, Zur Theorie der zweifach unendlichen Zahlenfolgen, Math. Ann. 53 (1900), 289-321.

[4] R. Allen, John J. Freedman and M.R. Sember, Some Cesaro type Summability spaces, Proc. London math. Soc. 37(3) (1978), 508-520.

[5] A. Zygmund, Trigonometric series, Cambridge, UK, Cambridge University Press, (1979)

[6] D. Rath and B. C. Tripathy, On statistically convergent and statistically Cauchy sequences, Indian Jour. Pure Appl. Math., 25(4), (1994), 381-386.

[7] E. Savas and R. F. Patterson, Some double lacunary sequence spaces by Orlicz funcion, Southeast Asian Bull Math, 35 (1), (2011), 103-110.

[8] H. Cakalli, Lacunary statistical convergence in topological groups, Indian J. Pure Appl. Math., 26(2) (1995), 113-119.

[9] J. S. Connor, The statistical and strong p-Cesaro convergence of sequences, Analysis, 8 (1988), 47-63.

[10] J. A. Fridy and C. Orhan, Lacunary statistical convergence, Pacific J. Math., 160(1) (1993), 43-51.

[11] J. A. Fridy and C. Orhan, Lacunary statistical summability, J. Math. Anal. Appl., 173 (1993), 497-504.

[12] V. Karkaya and N. Simsek, On Lacunary invariant sequence spaces defined by a sequence of modulus function, Appl. Math. Comp., 156 (3), (2004), 597-603.

[13] E. Mursaleen and H. H. Osama, Statistical convergence of double sequences, J. Math. Anal. Appl., 288 (2003) 223-231.

[14] H. Fast, Sur la convergence statistique, Collog. Math., 2 (1951), 241-244.

[15] I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly, 66 (1959), 261-375.

[16] I. Niven and H. S. Zuckerman, An introduction to the theory of numbers, Fourth Edi., John Wiley & Sons, New York, 1980.

[17] I. J. Maddox, Spaces of strongly summable sequences, Quart. J. Math. Oxford, 18 (2) (1967), 345-355.

[18] J. Connor, The statistical and strong p-Cesaro convergence of sequence, Analysis, 8 (1988), 47-63.

[19] J. A. Fridy, On statistical convergence, Analysis, 5 (1985), 301-313.

[20] Jinlu Li, Lacunary statistical convergence and inclusion properties between lacunary methods, Inter. J. Math. and Math. Sci., 23(3) (2000), 175-180.

[21] O. H. H. Edely and M. Mohammad, Tuberian theorems for statistically convergent double sequences, Information Sciences, 176 (2006), 875-886.

[22] R. C. Buck, Generalized asymptotic density, Amer. J. Math., 75 (1953), 335-346.

[23] T. Salat, On statistically convergent sequences of real numbers, Math. Slovaca, 30 (1980), 139-150.

[24] T. Bilgin, Lacunary strong A-convergence with respect to a sequence of Modulus functions, Appl. Math. Comput., 151(3) (2004), 595-600.